RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2019, Volume 15, Number 1, Pages 87–96 (Mi nd643)  

Mathematical problems of nonlinearity

On Poissonís Theorem of Building First Integrals for Ordinary Differential Systems

A. F. Pranevich

Yanka Kupala State University of Grodno, ul. Ozechko 22, Grodno, 230023 Belarus

Abstract: We consider Hamiltonian systems with $n$ degrees of freedom. Among the general methods of integration of Hamiltonian systems, the Poisson method is of particular importance. It allows one to find the additional (third) first integral of the Hamiltonian system by two known first integrals of the Hamiltonian system. In this paper, the Poisson method of building first integrals of Hamiltonian systems by integral manifolds and partial integrals is developed. Also, the generalization of the Poisson method for general ordinary differential systems is obtained.

Keywords: Hamiltonian system, Poissonís theorem, first integral, integral manifold, partial integral, Poisson bracket

DOI: https://doi.org/10.20537/nd190109

Full text: PDF file (235 kB)
References: PDF file   HTML file

MSC: 37J05, 37J15, 34C14
Received: 21.08.2018
Accepted:19.03.2019
Language:

Citation: A. F. Pranevich, “On Poissonís Theorem of Building First Integrals for Ordinary Differential Systems”, Nelin. Dinam., 15:1 (2019), 87–96

Citation in format AMSBIB
\Bibitem{Pra19}
\by A. F. Pranevich
\paper On Poissonís Theorem of Building First Integrals for Ordinary Differential Systems
\jour Nelin. Dinam.
\yr 2019
\vol 15
\issue 1
\pages 87--96
\mathnet{http://mi.mathnet.ru/nd643}
\crossref{https://doi.org/10.20537/nd190109}


Linking options:
  • http://mi.mathnet.ru/eng/nd643
  • http://mi.mathnet.ru/eng/nd/v15/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ÕŚŽŤŪŚťŪŗˇ šŤŪŗžŤÍŗ
    Number of views:
    This page:38
    Full text:6
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019